# SDR GUUA93532122808A

- Difficulty date: December 28, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 26,961 hours, 32,430 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 840
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, UNABLE TO MOVE THE LANDING GEAR HANDLE FROM EXTENDED POSITION TO RETRACTED POSITION. DIVERTED, LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR HANDLE. OPS CHECK GOOD.
